# SDR USAAD98072

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- Engine: Pwa JT8D217
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 2124502
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1445 - EN ROUTE CLT/ MIA, CREW RECEIVED THE RIGHT ENGINE OIL CLOG LIGHT.  CREW REDUCED POWER TO IDLE AND THE LIGHT REMAINED ILLUMINATED.  FLIGHT DIVERTED TO MCO AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE OIL FILTER PAPERS WERE SEPARATING AND REPLACED THE FILTER.  (X)
